# SDR CA100913001

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF, A CONTINUOUS NOISE WAS NOTED AND THE TORQUE INDICATION OF ENGINE NR 1 WAS 4 PERCENT LESS THAN ENGINE NR 2.  ENGINE NR 1 TEMP THEN FELL TO 600 DEGREE C AND A LOSS OF TORQUE OCCURRED.  AN EMERGENCY LANDING WAS MADE AND THE ENGINE SHUTDOWN.  POST FLIGHT INSP FOUND FRACTURED POWER TURBINE BLADES.  THE ENGINE WAS FORWARDED TO MFG WHERE IT WILL BE INVESTIGATED.
